MathSciNet Relay Station
MathSciNet bibliographic data
MR2524498 20C08 (20G20 22E45)
Kato, Syu An exotic Deligne-Langlands correspondence for symplectic groups. Duke Math. J. 148 (2009), no. 2, 305–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement